Illinois Journal of Mathematics

Two theorems on automorphic functions

Joseph Lehner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 173-176.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631817

Digital Object Identifier
doi:10.1215/ijm/1255631817

Mathematical Reviews number (MathSciNet)
MR0139738

Zentralblatt MATH identifier
0101.05801

Subjects
Primary: 30.49
Secondary: 10.20

Citation

Lehner, Joseph. Two theorems on automorphic functions. Illinois J. Math. 6 (1962), no. 1, 173--176. doi:10.1215/ijm/1255631817. https://projecteuclid.org/euclid.ijm/1255631817


Export citation